Alert archive / Mississippi / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 21, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 9, 2026, 3:12 PM CDT for Alcorn County, Tippah County, Tishomingo County, Mississippi; Hardeman County, Hardin County, McNairy County, Tennessee. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2026, 3:12 PM CDT (20:12 UTC)
- Expired
- Mar 9, 2026, 3:34 PM CDT
- In force
- 22 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Alcorn County, MS, Tippah County, MS, Tishomingo County, MS, Hardeman County, TN, Hardin County, TN, McNairy County, TN
The radar
The Memphis radar (KNQA), 125 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 3:13 PM CDT | TSTM WND DMG | 1 Se Pocahontas, TN | Tree blocking roadway south of pocahontas. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 12:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734
WUUS54 KMEG 092012
SVRMEG
MSC003-139-141-TNC069-071-109-092100-
/O.NEW.KMEG.SV.W.0021.260309T2012Z-260309T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
312 PM CDT Mon Mar 9 2026
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
North central Tippah County in northeastern Mississippi...
Northern Tishomingo County in northeastern Mississippi...
Northern Alcorn County in northeastern Mississippi...
Southeastern Hardeman County in west Tennessee...
McNairy County in west Tennessee...
Southern Hardin County in west Tennessee...
* Until 400 PM CDT.
* At 312 PM CDT, a severe thunderstorm was located over Big Hill Pond
State Park, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Corinth, Savannah, Selmer, Iuka, Pickwick Landing State Park, J P
Coleman State Park, Big Hill Pond State Park, Adamsville,
Burnsville, Glen, Pickwick Dam, Theo, Shiloh, Walnut Grove,
Pocahontas, Pineflat, Farmington, Walnut, Bethel Springs, and
Middleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3480 8811
3491 8895 3497 8902 3499 8902 3499 8904
3503 8908 3528 8879 3525 8878 3525 8872
3528 8870 3518 8798 3501 8798
TIME...MOT...LOC 2012Z 276DEG 45KT 3507 8871
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schlessiger2 follow-up statements
716
WWUS54 KMEG 092026
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
326 PM CDT Mon Mar 9 2026
MSC139-092036-
/O.CAN.KMEG.SV.W.0021.000000T0000Z-260309T2100Z/
Tippah MS-
326 PM CDT Mon Mar 9 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TIPPAH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi...and west Tennessee.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3480 8811
3490 8882 3499 8882 3500 8884 3528 8879
3525 8878 3525 8872 3528 8870 3518 8798
3501 8799
TIME...MOT...LOC 2026Z 276DEG 45KT 3505 8850
$$
MSC003-141-TNC069-071-109-092100-
/O.CON.KMEG.SV.W.0021.000000T0000Z-260309T2100Z/
Tishomingo MS-Alcorn MS-Hardeman TN-McNairy TN-Hardin TN-
326 PM CDT Mon Mar 9 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN TISHOMINGO...NORTHERN ALCORN...SOUTHEASTERN HARDEMAN...
MCNAIRY AND SOUTHERN HARDIN COUNTIES...
At 326 PM CDT, a severe thunderstorm was located 7 miles north of
Corinth, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Corinth, Savannah, Selmer, Iuka, Pickwick Landing State Park, J P
Coleman State Park, Big Hill Pond State Park, Adamsville, Burnsville,
Glen, Pickwick Dam, Theo, Shiloh, Walnut Grove, Pocahontas, Pineflat,
Farmington, Bethel Springs, Eastview, and Michie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3480 8811
3490 8882 3499 8882 3500 8884 3528 8879
3525 8878 3525 8872 3528 8870 3518 8798
3501 8799
TIME...MOT...LOC 2026Z 276DEG 45KT 3505 8850
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schlessiger347
WWUS54 KMEG 092034
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
334 PM CDT Mon Mar 9 2026
MSC003-141-TNC069-071-109-092044-
/O.CAN.KMEG.SV.W.0021.000000T0000Z-260309T2100Z/
Tishomingo MS-Alcorn MS-Hardeman TN-McNairy TN-Hardin TN-
334 PM CDT Mon Mar 9 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TISHOMINGO...NORTHERN
ALCORN...SOUTHEASTERN HARDEMAN...MCNAIRY AND SOUTHERN HARDIN COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi...and west Tennessee.
&&
LAT...LON 3501 8820 3492 8815 3489 8810 3480 8811
3490 8882 3499 8882 3500 8884 3528 8879
3525 8878 3525 8872 3528 8870 3518 8798
3501 8799
TIME...MOT...LOC 2033Z 276DEG 45KT 3504 8837
$$
SchlessigerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 12:44 PM CDT, 2 hours 28 minutes earlier. Its key messages:
- Issued at 1243 PM CDT Mon Mar 9 2026
- A Slight Risk (2/5) for severe thunderstorms is in place Monday afternoon, mainly south of the I-40 corridor, with a threat for very large hail (up to 2 inches) and damaging winds.
- The active pattern continues through midweek, with severe storm chances both Tuesday and Wednesday.
- Near-normal temperatures return by the end of the week with dry conditions persisting into the weekend.
Area forecast discussion, Mar 9, 12:44 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1244 PM CDT Mon Mar 9 2026 ...New DISCUSSION, AVIATION, FIRE WEATHER... .KEY MESSAGES... Issued at 1243 PM CDT Mon Mar 9 2026 - A Slight Risk (2/5) for severe thunderstorms is in place Monday afternoon, mainly south of the I-40 corridor, with a threat for very large hail (up to 2 inches) and damaging winds. - The active pattern continues through midweek, with severe storm chances both Tuesday and Wednesday. - Near-normal temperatures return by the end of the week with dry conditions persisting into the weekend. && .DISCUSSION... (This evening through next Sunday) Issued at 1243 PM CDT Mon Mar 9 2026 GOES East Low Level Water Vapor channel reveals a compact shortwave traversing central Arkansas with a deep cutoff upper low over the Baja Peninsula. At the surface, the latest analysis places a NW to SE oriented warm front from Corning, AR southeast through Memphis, TN, and back into Tupelo, MS. The latest GOES East Visible Imagery shows some clearing behind the front, mainly over SE Arkansas and portions of N Mississippi. In that area, the latest RAP mesoanalysis data shows an uncapped atmosphere with both moderate instability (1200 J/kg of MUCAPE) and moderate shear (0-6 km shear 35-40 knots) in place. This environment supports mainly organized multi-cells and potential bowing structures. Lapse rates aloft are quite impressive with values above 7.5 C/km between 700 and 500mb. If cells can remain semi- discrete, large hail up to 2 inches is likely, otherwise organized cold pools will become the main mode with damaging winds and marginally severe hail. The latest KNQA radar scan reveals scattered WAA showers across the area with a single non-severe storm moving into eastern Arkansas. To the west, multi-cellular and semi-discrete cells have been prevalent this morning from the ArkLaTex into the Little Rock, AR metro. Storm motion has been nearly due east with storm speeds as high as 55 mph. One report of nickel to quarter size hail has been reported thus far. There is some evidence of an organizing cold pool to the northeast of the Little Rock, AR metro, but storms have remained mostly elevated and sub-severe thus far. Downstream and over the Mid-South, the atmosphere will continue to destabilize over the next 1 to 3 hours. The current SPC outlook covers the threat well, with a Slight Risk (2/5) located along the TN/MS stateline and to the south. There is a CIG1 for large hail 2+ inches, which is well supported by steep lapse rates aloft and moderate deep layer shear. The latest HRRR guidance suggests that instability will remain moderate over the area as MLCAPE values climb to as high as 1500 J/kg over portions of north Mississippi. Looking more closely at the soundings, storms could become more surface-based, which would enhance the damaging wind threat. Storms will affect areas along and south of I-40 through about 8PM this evening. We will see a break from showers and thunderstorms for about 24 hours as upper level heights build in wake of the passing shortwave. Moderate WAA will persist on Tuesday as a weakening surface low tracks across Kansas City, MO during the day. Out to the west, the aforementioned cutoff low will begin to lift northeast and open into a positively-tilted longwave trough as it moves into west Texas late Tuesday. Weak perturbations, embedded in deep southwesterly flow aloft, will rotate into the Lower Mississippi Valley late Tuesday night. With moderate instability, a strengthening LLJ, and moderate shear in place, a couple of strong to severe thunderstorms will develop over central Arkansas. There is a 30% chance that these strong to severe storms move into northeast Arkansas late Tuesday night. The main threats will be large hail and damaging winds. The threat should diminish early Wednesday morning. Active weather will continue again on Wednesday as we remain in a moderately unstable airmass. A split-flow upper level pattern will be prevalent over the Plains with a potential leading shortwave moving into the Lower Mississippi Valley early Wednesday morning. Significant uncertainty still remains as heavy cloud cover and potentially ongoing convection occurs in the warm sector. Nonetheless, a high shear and low to moderate instability setup will occur. The highest chance for severe thunderstorms will be mainly east of the Mississippi River, where instability will be maximized by early afternoon and before the cold front pushes through the area. This is supported well by the REFS guidance, as it paints an instability axis along the east of the Mississippi River with up to 1000 J/kg of SBCAPE with up to 60 knots of bulk shear on hand. Uncertainty remains medi than expected at this time. A trailing cold front will push through the entire area late Wednesday ending the threat of strong to severe thunderstorms. A brief cooldown is expected on Thursday with highs mainly in the low to mid 50s. Temperatures will rebound by late week as broad surface high pressure moves into the region. Above normal temperatures will persist into next weekend. && .AVIATION... (18Z TAFS) Issued at 1243 PM CDT Mon Mar 9 2026 A warm front lifting north is supporting TSRA development across the airspace. Convection will continue to move east- southeast through the taf period and end at the terminals shortly after 00z. Heavy rainfall, gusty winds, and lowering of CIGs and visibility is expected at all terminals when thunderstorms move over the field. Once rainfall comes to an end, MVFR and IFR ceilings will persist through daybreak. Improvement of cloud heights will occur, but MVFR ceilings will still prevail after 12z. Gusty southerly winds will prevail again tomorrow afternoon. TUP TAF will carry an AMD NOT SKED. TUP METAR is missing some weather elements. DNM && .FIRE WEATHER... Issued at 1243 PM CDT Mon Mar 9 2026 Occasionally gusty winds up to 20 mph will occur each day this week. However, widespread wetting rainfall will increase fuel moisture and maintain elevated relative humidity, limiting fire weather concerns. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...AC3 AVIATION...DNM
In the hours before
Special weather statement, Mar 9, 1:45 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Memphis TN
145 PM CDT Mon Mar 9 2026
ARZ058-MSZ010-091915-
Phillips AR-Coahoma MS-
145 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PHILLIPS AND WEST
CENTRAL COAHOMA COUNTIES THROUGH 215 PM CDT...
At 144 PM CDT, Doppler radar was tracking a strong thunderstorm near
White River National Wildlife Refuge, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Elaine, White River National Wildlife Refuge, Crumrod, Sherard, Lake
View, Mellwood, Rena Lara, Mosby Spur, Ferguson, Wabash, Bobo, Modoc,
Green Grove, Hillhouse, Hoop Spur, Lambrook, Catron, Ratio, Lundell,
and Ewal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Mississippi.
&&
LAT...LON 3414 9108 3420 9109 3420 9108 3422 9106
3424 9107 3425 9108 3425 9106 3427 9108
3429 9107 3429 9106 3433 9105 3434 9100
3442 9100 3444 9074 3412 9066 3412 9112
TIME...MOT...LOC 1844Z 260DEG 38KT 3425 9115
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Mar 9, 2:03 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Memphis TN
203 PM CDT Mon Mar 9 2026
MSZ007-010-011-091930-
Tunica MS-Coahoma MS-Quitman MS-
203 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COAHOMA...
SOUTHEASTERN TUNICA AND CENTRAL QUITMAN COUNTIES THROUGH 230 PM
CDT...
At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jonestown, or 9 miles north of Clarksdale, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clarksdale, Marks, Jonestown, Friars Point, Crenshaw, Sledge, Belen,
Darling, Kings, Coahoma, Lyon, Lula, Falcon, Gerlach Mill, Rudyard,
Moon, Barksdale, Clover Hill, Matagorda, and Rich.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Mississippi.
&&
LAT...LON 3438 9066 3441 9058 3443 9057 3445 9057
3458 9022 3457 9021 3456 9022 3455 9020
3424 9019 3420 9061 3436 9066
TIME...MOT...LOC 1903Z 259DEG 37KT 3433 9052
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JABSpecial weather statement, Mar 9, 2:04 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Memphis TN
204 PM CDT Mon Mar 9 2026
MSZ001>003-TNZ088>090-091930-
Marshall MS-DeSoto MS-Benton MS-Hardeman TN-Fayette TN-Shelby TN-
204 PM CDT Mon Mar 9 2026
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN DESOTO...MARSHALL...
NORTHWESTERN BENTON...FAYETTE...SOUTHWESTERN HARDEMAN AND
SOUTHEASTERN SHELBY COUNTIES THROUGH 230 PM CDT...
At 204 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Arlington to near Collierville
to Lewisburg. Movement was southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Collierville, Germantown, Olive Branch, Holly Springs, Bolivar, Wall
Doxey State Park, Lamar, Arlington, Somerville, Byhalia, Snow Lake
Shores, Mt Pleasant, Lewisburg, Michigan City, Red Banks, Canaan,
Lagrange, Slayden, Marianna, and Eads.
This includes the following highways...
Interstate 40 in Tennessee between mile markers 29 and 36.
Interstate 22 in Mississipppi between mile markers 5 and 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern and northwestern Mississippi...and west Tennessee.
&&
LAT...LON 3493 8913 3456 8939 3473 8972 3477 8972
3477 8981 3483 8992 3514 8970 3537 8957
3522 8896
TIME...MOT...LOC 1904Z 293DEG 38KT 3529 8953 3512 8963 3488 8980
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DNMSpecial weather statement, Mar 9, 2:43 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Memphis TN
243 PM CDT Mon Mar 9 2026
TNZ089>091-092015-
Hardeman TN-Fayette TN-McNairy TN-
243 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FAYETTE...SOUTHERN
HARDEMAN AND SOUTHWESTERN MCNAIRY COUNTIES THROUGH 315 PM CDT...
At 243 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lagrange, or 14 miles southwest of Bolivar, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Hill Pond State Park, Pocahontas, Lagrange, Middleton, Grand
Junction, Hornsby, La Grange, Hickory Valley, Saulsbury, Rogers
Springs, Lisbon, Middleburg, Lacy, Essary Springs, Hebron, and Van
Buren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi...and west Tennessee.
&&
LAT...LON 3499 8903 3501 8927 3519 8927 3524 8871
3499 8871
TIME...MOT...LOC 1943Z 269DEG 35KT 3511 8917
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
DNMSpecial weather statement, Mar 9, 2:47 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
247 PM CDT Mon Mar 9 2026
MSZ007-008-011-012-092015-
Tunica MS-Panola MS-Tate MS-Quitman MS-
247 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TUNICA...
SOUTHWESTERN TATE...CENTRAL QUITMAN AND PANOLA COUNTIES THROUGH 315
PM CDT...
At 247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Crenshaw, or 16 miles southwest of Senatobia, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Senatobia, Batesville, Marks, Sardis, Coldwater, Como, Crenshaw,
Sledge, Belen, Darling, Strayhorn, Pleasant Grove, Dubbs, Curtis
Station, Courtland, Falcon, Askew, Gerlach Mill, Buxton, and Savage.
This includes Interstate 55 in Mississippi between mile markers 239
and 270.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Mississippi.
&&
LAT...LON 3424 9042 3426 9042 3426 9040 3442 9040
3444 9042 3459 9042 3471 8984 3424 8978
TIME...MOT...LOC 1947Z 260DEG 42KT 3449 9022
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JABSpecial weather statement, Mar 9, 3:09 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Memphis TN
309 PM CDT Mon Mar 9 2026
MSZ005-006-TNZ090>092-092045-
Tishomingo MS-Alcorn MS-Hardeman TN-McNairy TN-Hardin TN-
309 PM CDT Mon Mar 9 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TISHOMINGO...
NORTHERN ALCORN...SOUTHEASTERN HARDEMAN...MCNAIRY AND SOUTHWESTERN
HARDIN COUNTIES THROUGH 345 PM CDT...
At 309 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Hill Pond State Park, moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Corinth, Savannah, Selmer, Pickwick Landing State Park, Big Hill Pond
State Park, Adamsville, Pickwick Dam, Shiloh, Pocahontas, Pineflat,
Crump, Bethel Springs, Eastview, Michie, Guys, Ramer, Hornsby,
Stantonville, Bruton Branch, and Acton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northeastern Mississippi...and west Tennessee.
&&
LAT...LON 3501 8820 3494 8817 3495 8882 3499 8882
3500 8886 3523 8887 3527 8879 3525 8878
3525 8872 3530 8869 3529 8813 3501 8813
TIME...MOT...LOC 2009Z 268DEG 47KT 3509 8877
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SchlessigerThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 1:11 AM CDT | Dense Fog Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 11 more | 8 hr |
| Mar 9, 1:16 PM CDT | Special Weather Statement | MEG | Tate | 29 min |
| Mar 9, 1:39 PM CDT | Special Weather Statement | MEG | DeSoto | 36 min |
| Mar 9, 2:03 PM CDT | Special Weather Statement | MEG | Coahoma, Quitman | 27 min |
| Mar 9, 2:04 PM CDT | Special Weather Statement | MEG | Marshall | 26 min |
| Mar 9, 2:13 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall | 30 min |
| Mar 9, 2:47 PM CDT | Special Weather Statement | MEG | Panola, Quitman, Tate | 28 min |
| Mar 9, 3:22 PM CDT | Special Weather Statement | MEG | Prentiss | 23 min |
| Mar 9, 3:26 PM CDT | Special Weather Statement | MEG | Lafayette | 34 min |
| Mar 9, 3:29 PM CDT | Special Weather Statement | MEG | Chickasaw | 31 min |
| Mar 9, 3:54 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Pontotoc, Union | 51 min |
| Mar 9, 4:11 PM CDT | Special Weather Statement | MEG | Itawamba | 34 min |
| Mar 9, 4:16 PM CDT | Special Weather Statement | MEG | Tallahatchie | 29 min |
| Mar 9, 4:28 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Pontotoc | 47 min |
| Mar 9, 4:32 PM CDT | Areal Flood Advisory | MEG | Lafayette | 2 hr |
| Mar 9, 4:37 PM CDT | Areal Flood Advisory | MEG | Itawamba, Lee, Prentiss, Union | 118 min |
| Mar 9, 4:43 PM CDT | Tornado Warning | MEG | Lafayette, Lee, Pontotoc | 34 min |
| Mar 9, 4:45 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss | 108 min |
| Mar 9, 4:55 PM CDT | Areal Flood Advisory | MEG | Lafayette | 100 min |
| Mar 9, 5:01 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun | 44 min |
| Mar 9, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 45 min |
| Mar 9, 5:25 PM CDT | Areal Flood Advisory | MEG | Itawamba, Prentiss, Tishomingo | 70 min |
| Mar 9, 5:28 PM CDT | Areal Flood Warning | MEG | Lafayette, Lee, Marshall, Pontotoc, Union | 68 min |
| Mar 9, 5:34 PM CDT | Areal Flood Advisory | MEG | Chickasaw, Itawamba, Lee, Monroe | 61 min |
| Mar 9, 5:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 28 min |
| Mar 9, 5:48 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 42 min |
| Mar 9, 12:53 PM CDT | Special Weather Statement | MEG | Fayette | 37 min |
| Mar 9, 1:24 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Lauderdale, Shelby, Tipton | 37 min |
| Mar 9, 1:49 PM CDT | Areal Flood Advisory | MEG | Shelby | 3 hr |
| Mar 9, 2:43 PM CDT | Special Weather Statement | MEG | Hardeman | 32 min |
| Mar 9, 3:09 PM CDT | Special Weather Statement | MEG | Hardin, McNairy | 36 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2026Severe Thunderstorm Warnings in Tennessee, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.